I have IBS.
- Lotronex Information for Consumers
- Lotronex Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lotronex (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Will it increase the diarrhea symptons?
1 answer • 24 Sep 2009
Diarrhea 2 months. Been on carvedilol since July, had nausea at first, now diarrhea. Blood work and?
... numerous stool exams all normal, no hx of irritable bowel, or anything remotely like that. Would like to stop it (and replace with something ...
1 answer • 5 Oct 2011
... also had diarrhea. When I had to start taking psychotropic meds, my constipation grew much worse. When I added Methadone to the mix, it became ...
4 answers • 13 Apr 2012
I'm a 66 year old male that has been suffering with diarrhea for 44 years now. All I ever hear from doctors is I have IBS. Every time I get a ...
17 answers • 19 May 2012
... medical issues ever... that is up until about a year ago. The first symptoms I can recall were less frequent bowel movements and constantly ...
3 answers • 5 Nov 2013